MAUDE Adverse Event Report: SYMMETRY SURGICAL INC RESISTICK II; BLADE ELECTRODE

SYMMETRY SURGICAL INC RESISTICK II; BLADE ELECTRODE
Catalog Number ES37T
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information has been provided by the customer.Once we have additional information, a follow-up report will be submitted.
 
Event or Problem Description
The customer is having a problem with the extended insulation for the electrocautery.The insulation is peeling off and pieces are falling in the patient.
 
Additional Manufacturer Narrative
The device was not returned for investigation and true root cause.Additionally, the customer never responded with additional information after multiple attempts.There has been a total of (b)(4) sold since 2016 with two similar complaints recorded prior to 2016.((b)(4)).Based on the above information, this can be seen as the final report.If additional information is obtained that alleges any additional information or corrective actions a follow up report will be submitted.

Brand Name
RESISTICK II
Common Device Name
BLADE ELECTRODE
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key9491978
Report Number3007208013-2019-00037
Device Sequence Number1810968
Product Code GEI
UDI-Device Identifier00607151005757
UDI-Public607151005757
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue NumberES37T
Device Lot Number0919K
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/30/2020
Patient Sequence Number1